MathSciNet Relay Station
MathSciNet bibliographic data
MR2719670 (2012e:35105) 35J92 (26D15 35A23 35B33 35B65)
Vassilev, Dimiter $L\sp p$ estimates and asymptotic behavior for finite energy solutions of extremals to Hardy-Sobolev inequalities. Trans. Amer. Math. Soc. 363 (2011), no. 1, 37–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement